Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A method for integrating a set of ordinary differential equations subject to a type of numerical indeterminacy


Author: Edwin S. Campbell
Journal: Math. Comp. 11 (1957), 229-233
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1957-0093916-2
MathSciNet review: 0093916
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Edwin S. Campbell, CM-847, University of Wisconsin Naval Research Laboratory, July 11, 1955.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0093916-2
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society